# SDR CALA2014012090188

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 76,173 hours, 28,278 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Static Line
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R UNABLE TO ARM, FOUND STATIC LINE EXTENDED IN GIRT MECHANISM.  SECURED STATIC LINE IAW SERVICE TIP 25-66-0 1, DOOR ARMS NORMALLY.
